Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 19, Number 1

All articles in this issue are freely accessible.

The imperfectly conducting coaxial line
Tai Tsun Wu.
Quart. Appl. Math. 19 (1961), 1-13
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 119797
Addition theorems for spherical wave functions
Seymour Stein.
Quart. Appl. Math. 19 (1961), 15-24
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 120407
Spin matrix exponentials and transmission matrices
L. Young.
Quart. Appl. Math. 19 (1961), 25-30
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 119823
On complete solutions for frictionless extrusion in plane strain
J. M. Alexander.
Quart. Appl. Math. 19 (1961), 31-37
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 127031
On the theory of the plastic potential
Hans Ziegler.
Quart. Appl. Math. 19 (1961), 39-44
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 122161
Moments of the generalized Rayleigh distribution
J. H. Park Jr..
Quart. Appl. Math. 19 (1961), 45-49
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 119222
High frequency vibrations of crystal plates
R. D. Mindlin.
Quart. Appl. Math. 19 (1961), 51-61
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99967
Solution of a difference equation pertinent to linear, parametric electric networks
B. J. Leon.
Quart. Appl. Math. 19 (1961), 63-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 119809
A note on the minimal representation of triggering matrices
Arthur Gill.
Quart. Appl. Math. 19 (1961), 69-71
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 120081
On optimum rectangular cooling fins
Chen-Ya Liu.
Quart. Appl. Math. 19 (1961), 72-75
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 121073
Generalized thermal resistance
J. A. Lewis.
Quart. Appl. Math. 19 (1961), 76-80
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 121074

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website